A generalized correlation for Henry's constants in nonpolar binary systems
Version of Record online: 17 JUN 2004
Copyright © 1978 American Institute of Chemical Engineers
Volume 24, Issue 2, pages 181–186, March 1978
How to Cite
Yorizane, M. and Miyano, Y. (1978), A generalized correlation for Henry's constants in nonpolar binary systems. AIChE J., 24: 181–186. doi: 10.1002/aic.690240204
- Issue online: 17 JUN 2004
- Version of Record online: 17 JUN 2004
- Manuscript Accepted: 27 OCT 1977
- Manuscript Revised: 14 OCT 1977
- Manuscript Received: 28 MAR 1977
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!